A subgroup theorem for free products of pro-finite groups. (English) Zbl 0232.20052


20E07 Subgroup theorems; subgroup growth
Full Text: DOI


[1] Douady, A., Determination d’un groupe de Galois, C. R. Acad. Sci. Paris, 258, 5305-5308 (1964) · Zbl 0146.42105
[2] J. Neukirch; J. Neukirch · Zbl 0254.20023
[3] J. Neukirch; J. Neukirch · Zbl 0263.12006
[4] Serre, J.-P, Cohomologie Galoisienne, (Lecture Notes in Mathematics No. 5 (1964), Springer: Springer Berlin-Göttingen-Heidelberg) · Zbl 0812.12002
[5] Specht, W., Gruppentheorie (1956), Springer: Springer Berlin-Göttingen-Heidelberg · Zbl 0074.25603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.